MathSciNet Relay Station
MathSciNet bibliographic data
MR2317196 (2008a:47092) 47H10 (54H25)
Drici, Z.; McRae, F. A.; Vasundhara Devi, J. Fixed-point theorems in partially ordered metric spaces for operators with PPF dependence. Nonlinear Anal. 67 (2007), no. 2, 641–647.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement